Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 3, Pages 239-248
Continuity properties of solutions of multivalued equations with white noise perturbation
Technical University, Institute of Mathematics, Podgorna 50, Zielona Gora 65-246, Poland
Received 1 April 1996; Revised 1 November 1996
Copyright © 1997 Mariusz Michta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In the paper, we consider a set-valued stochastic equation with stochastic
perturbation in a Banach space. We prove first the existence theorem and
then study continuity properties of solutions.